MAUDE Adverse Event Report: MICROLINE SURGICAL INC M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT

MICROLINE SURGICAL INC M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT
Model Number 1002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rectal Anastomotic Leakage (4482)
Date of Event 12/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The date of the sae onset was on (b)(6) 2023, but the site was aware of this event today (b)(6) 2024).The subject affected is subject es-006-057.The subject presented a rectal neoplasia, so it was decided to undergo a robotic anterior rectal resection that required a colorectal anastomosis on (b)(6) 2023.Three days after, on (b)(6) 2023, the site team noticed that there was scarce fecaloid content, air by the drainage perianastomotic roof, and no signs of peritoneal irritation.Thus, it was decided to perform an emergency surgery to perform an ileostomy and irrigation.During the surgery, it was noticed a leak from a dehiscence of the colorectal anastomosis performed during the first procedure and postoperative paralytic ileus, therefore a protective ileostomy was performed.As of today, the subject is still hospitalized.The total time of admission is 16 days.
 
Additional Manufacturer Narrative
According to the investigator´s criteria, the sae has been determined to be related to the procedure (causal), but not related to the investigational device.

Brand Name
M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENT
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key18469694
Report Number1223422-2024-00002
Device Sequence Number16922839
Product Code GEI
UDI-Device Identifier00811099010388
UDI-Public00811099010388
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K013696
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1002
Device Catalogue Number1002
Was Device Available for Evaluation? No
Type of Report(Section G)Seven-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown